Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

katelib86

Member
  • Posts

    13
  • Joined

  • Last visited

Reputation

0 Neutral
  1. There's nothing wrong with you at all for feeling unhappy about your skin breaking out, anybody would feel exactly the same. I don't think you have a disorder at all, but I do think your self esteem as taken a huge knock, which may have caused you to develop a beyond healthy focus on your appearance, which in turn has also led to anxiety and a distorted focus on one aspect of yourself - a build up of all these things is what then leads to depression. What I also think though is that your anxie
  2. Well initially I thought that it sounded hormonal as well, but it's interesting what you said about Diane35 not working - like when you are pregnant, Diane35 inhibits the production of certain hormones as it fools the body into thinking it is pregnant, therefore I would have thought that if your acne cleared when your WERE pregnant that it would have also cleared whilst on Diane35. How long were you on Diane35 for - They say it takes at least 3 months to get it 50% clear so perhaps you didn't gi
  3. To me your face DOES look better after the 2 days , much less inflammed. Although you do have a few spots I think it looks less like acne and more like a rash/irritation that you have developed just below and around your nose, which in turns makes your spots seems worse than they actually are. It definately appears to be a rash or reaction of some sort, as oppose to a breakout. If you suffer from spots/rashes around your mouth it could be an allergy to a certain food (spicy food are said to cau
  4. I've decided to post my queries on this board as I thought there may just be somebody who could offer some advice or who has even suffered the same prob as me. I suffered from mild acne between the ages of 14 and 18, which naturally cleared on it's own, leaving me with completely clear skin between the ages of 19 and 21. However at 21, I suffered from what appears to be an allergic reaction to an ingrediant found in the sugar coating of a packet of medication I had taken. This reaction occured
  5. I've decided to post my queries on this board as I thought there may just be somebody who could offer some advice or who has even suffered the same prob as me. I suffered from mild acne between the ages of 14 and 18, which naturally cleared on it's own, leaving me with completely clear skin between the ages of 19 and 21. However at 21, I suffered from what appears to be an allergic reaction to an ingrediant found in the sugar coating of a packet of medication I had taken. This reaction occured
  6. I suffered from mild acne between the ages of 14 and 18, which naturally cleared on it's own, leaving me with completely clear skin between the ages of 19 and 21. However at 21, I suffered from what appears to be an allergic reaction to an ingrediant found in the sugar coating of a packet of medication I had taken. This reaction occured within the first few weeks of starting the med and after finally twigging I stopped the meds and went to my GP, who diagnosed me with an acne-like dermititis/ras
  7. Do u know how I get rid of these acne scars? What treatment do u recommend? I'm thinking about laser treatment BUT I have to research the side effects. I have tried creams/gels..etc. NOTHING Has worked..=( I had these box scars for years since I was 16. Now, im 21 and it doesn't go away =( I don't know if they are scars, or actually something which commonly occurs after acne called 'post inflammatory pigmentation', in which case they DEFINATELY will go - I had acne from the age of
  8. I wrote up to this board the other day with a query about Dianette, but I am asking about the same thing here as well - I am 21 and after an allergic skin reaction to an ingredient found in the sugar coating of another non-acne related med I finally went to the doc. I stopped the med completely (which wasn't for anything serious or ongoing) and he suggested that it was an acne-like dermititis on my face, which may benefit from Dianette to clear whatever it was. Well I have agreed to this and it'
  9. Well, as someone who has been prescribed this who HASN'T got naturally oily skin, you can imagine what mine feels like. I look perculiar. Like mine, has your skin also developed a reddy cast to it as well? I knew when I went on it to expect the dryness because who how the pill itself works, but mine is so dry it itches.
  10. Unfortunately I don't think there are many more treatments available for men suffering with acne that extends beyond the usual topical and oral treatments that are given to both men and women. What about Roaccutane? I know you make a point of saying about yours is hormonal but I think Roaccuane may still be an option. You do not mention how bad your acne is, but if it is severe and other treatments have not worked then this is usually the final stage for people (both men and women) who are su
  11. I think the intial breakout around the mouth and chin area is normal because I've noticed a hell of a lot of people commenting on the same thing, which seemed to appear a few weeks into treatment. The good news is, it doesn't last long and clears up within two weeks of developing it. I think you are right about it being an initial reaction to the pill itself, which does make sense. In terms of your worry that the acne/spots will return once you have stopped treatment, we've all had the same wo
  12. yeah I have in fact now made an appointment today to be referred, which is what I initally suggested to him but he seemed to feel Dianete was ideal - usually you just assume the doc knows what he's doing don't you. I've never really been happy about going on this but I've given it a go anyway. I personally believe it's the wrong thing to have given me in my situation as I am stressed it will cause me a real acne breakout once I've finsihed the course, but in the end I was desperate to sort out
  13. I suffered from mild acne between the ages of 14 and 18, which naturally cleared on it's own, leaving me with clear skin between the ages of 19 and 21. However at 21, I suffered from what appears to be an allergic reaction to an ingrediant found in the sugar coating of a packet of medication I had taken. this reaction occured within the first few weeks of the med and after finally twigging I stopped the meds and went to my GP, who diagnosed me with an acne-like dermititis/rash. As a result of th
×